Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Constipation, wet and grey colored stool. Taking magnesium, probiotic yogurt. Suggestions?

Hi doctor,
I am a 20 year old college student (computer science) and I am constipated and have been for 3 weeks now. I've been taking magnesium and probiotic yogurt (started in the middle of last week) and things where getting better. I was going to the bathroom much more often and the stool appeared to be brown in color with a good consistency (a little bit dry, but better than before). Yesterday my stool was wet and grey and so was today. I have no idea why this suddent change.

Thank you for your answers
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
The most common side effects of taking too much magnesium and probiotic yogurts is diarrhea and dark coloured stools may appeared.
Answered: Thu, 6 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor